# SDR VQMA202202270001

- Difficulty date: February 27, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N918TX
- Make and model: Cessna 750
- Aircraft serial: 7500223
- Aircraft time: 15,301 hours, 9,270 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Seal
- Condition: Leaking
- Location: Apu Generator
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFF AFTER SMOKE APPEARED IN COCKPIT.  ABORTED TAKE OFF FLT CREW NOTED THAT SMOKE WAS EMITTING FROM THE VENTILATION SYS.  FOUND EXCESSIVE OIL ON APU AGB & SURROUNDING AREA. BORESCOPED APU THROUGH INTAKE, NO OIL NOTED INTERNALLY. RAN APU & NOTED OIL LEAKING AT GENERATOR PAD. R & R COALESCER SOCKS IN BOTH WATER SEPARATORS.  R & R APU GENERATOR PAD SEAL & RUNNER WITH NEW.  CLEANED RESIDUAL OIL FROM APU BAY. RAN APU. LEAK CHECKED GOOD. NO SMOKE NOTED IN AIRCRAFT WITH APU ONLY RUNNING.  RAN THE ENVIRONMENTAL SYS FULL COLD & FULL HOT AT HIGH POWER. VERIFIED NO SMOKE PRESENT , ODOR GONE. LEAK & OPS CHECKED SATISFACTORY. PERFORMED IAW MM 21-60-00 AND GTCP36-150 MM 49-20-06.
